Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 64, NWS Lincoln, IL

June 25, 2022Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2022, 8:41 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2022, 8:41 PM CDT (01:41 UTC)
Expired
Jun 25, 2022, 9:30 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:50 PM CDTTSTM WND DMG2 Ene Kickapoo, ILA TREE WAS BLOWN DOWN AND CORN CROPS WERE DAMAGED ON FORD ROAD NORTHWEST OF GRAND PRAIRIE.
Jun 25, 9:00 PM CDTTSTM WND DMGPeoria, ILPOWER LINES DOWN. TIME ESTIMATED. RELAYED BY MEDIA.
Jun 25, 9:15 PM CDTTSTM WND DMG2 Nne Washington, ILCORN CROPS WERE FLATTENED AND A LARGE DEAD TREE LIMB WAS BLOWN DOWN JUST NORTH OF BUSINESS 24.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 5:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1186 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS53 KILX 260141
SVRILX
ILC143-179-203-260230-
/O.NEW.KILX.SV.W.0064.220626T0141Z-220626T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
841 PM CDT Sat Jun 25 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  West central Woodford County in central Illinois...
  Northwestern Tazewell County in central Illinois...
  Central Peoria County in central Illinois...

* Until 930 PM CDT.

* At 840 PM CDT, a severe thunderstorm was located near Hanna City,
  or 9 miles west of Peoria, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Peoria around 850 PM CDT.
  Bartonville, West Peoria and Bellevue around 855 PM CDT.
  Creve Coeur around 900 PM CDT.

Other locations in the path of this severe thunderstorm include
Pekin, East Peoria, Marquette Heights and Morton.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 76 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4073 8994 4089 8978 4073 8930 4041 8969
TIME...MOT...LOC 0140Z 296DEG 29KT 4074 8979 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

37
3 follow-up statements
312 
WWUS53 KILX 260149
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
849 PM CDT Sat Jun 25 2022

ILC143-179-203-260230-
/O.CON.KILX.SV.W.0064.000000T0000Z-220626T0230Z/
Woodford-Tazewell-Peoria-
849 PM CDT Sat Jun 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WOODFORD...NORTHWESTERN TAZEWELL AND CENTRAL PEORIA
COUNTIES...

At 849 PM CDT, a severe thunderstorm was located over Bellevue, or
near Peoria, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Peoria, Bartonville and West Peoria around 855 PM CDT.
  Creve Coeur around 900 PM CDT.

Other locations in the path of this severe thunderstorm include
Pekin, East Peoria, Marquette Heights, Morton and Washington.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 76 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4073 8994 4089 8978 4073 8930 4041 8969
TIME...MOT...LOC 0149Z 296DEG 29KT 4071 8970 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

37
888 
WWUS53 KILX 260210
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
910 PM CDT Sat Jun 25 2022

ILC143-179-203-260230-
/O.CON.KILX.SV.W.0064.000000T0000Z-220626T0230Z/
Woodford-Tazewell-Peoria-
910 PM CDT Sat Jun 25 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WOODFORD...NORTHEASTERN TAZEWELL AND EAST CENTRAL
PEORIA COUNTIES...

At 910 PM CDT, a severe thunderstorm was located over Washington, or
7 miles west of Eureka, moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Woodford, northeastern Tazewell and east central Peoria
Counties, including the following locations... Peoria Heights,
Groveland and Mossville.

This includes the following highways...
 Interstate 155 between mile markers 29 and 31.
 Interstate 474 between mile markers 13 and 14.
 Interstate 74 between mile markers 94 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 8959 4082 8957 4073 8930 4056 8950
TIME...MOT...LOC 0210Z 265DEG 35KT 4074 8942 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

37
755 
WWUS53 KILX 260223
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
923 PM CDT Sat Jun 25 2022

ILC143-179-203-260233-
/O.EXP.KILX.SV.W.0064.000000T0000Z-220626T0230Z/
Woodford-Tazewell-Peoria-
923 PM CDT Sat Jun 25 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WOODFORD...
NORTHEASTERN TAZEWELL AND EAST CENTRAL PEORIA COUNTIES WILL EXPIRE AT
930 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. A severe 
thunderstorm warning continues to the east of this area.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.

LAT...LON 4069 8959 4082 8957 4073 8930 4056 8950
TIME...MOT...LOC 0223Z 296DEG 29KT 4070 8930 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:35 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 25, 6:35 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
635 PM CDT Sat Jun 25 2022

.SYNOPSIS...
Issued at 322 PM CDT Sat Jun 25 2022

A cold front will trigger a broken line of thunderstorms across
central Illinois tonight. While not all locations will experience
a storm, a few spots may pick up locally heavy rainfall. Scattered
showers and thunderstorms will linger through Sunday morning along
and south of I-70...followed by cooler and drier conditions across
the board by Sunday afternoon.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 322 PM CDT Sat Jun 25 2022

The airmass remains stable/capped across much of central Illinois
late this afternoon due to the convection that rolled across
locations along/north of the I-72 corridor earlier in the day.
20z/3pm mesoanalysis shows an uncapped environment with MLCAPEs in
excess of 3000J/kg further west ahead of an approaching cold
front across eastern Iowa into northern Missouri. As this more
favorable airmass spreads eastward, thunderstorms that fire along
the front this afternoon will spill into the Illinois River Valley
by early evening. Current regional radar does not show any
convection along the front: however, most CAMs suggest convective
initiation after 22z/5pm...with storms pushing into the far NW
KILX CWA around Galesburg by 00z/7pm. A broken line of convection
will then track eastward across much of central Illinois for the
remainder of the evening into the first part of the overnight
before the convection wanes later. Best chances for severe weather
still appear to be limited to locations west of I-55 through
about mid-evening before daytime instability weakens. Main severe
hazard will likely be strong/gusty winds with any of the cells
that initially come into the Illinois River Valley early this
evening. Scattered showers and a few thunderstorms will linger
into Sunday morning along/south of I-70 before exiting the CWA
during the afternoon.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 322 PM CDT Sat Jun 25 2022

Once the cold front drops into the Ohio River Valley Sunday
afternoon, a period of cool/dry weather will be on tap for early
next week. Monday still looks to be the coolest day of the
forecast period as afternoon highs only reach the upper 70s and
lower 80s while overnight lows dip into the middle to upper 50s.
After that, temps will slowly rise...eventually climbing back into
the lower 90s by Thursday. The next chance for rain will hold off
until Friday/Saturday when another storm system approaches from
the west.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 635 PM CDT Sat Jun 25 2022

2330z/630pm regional radar mosaic shows a broken line of
thunderstorms extending from KMLI to just northeast of KIRK. Based
on radar timing tools and consistent signal from the past several
runs of the HRRR, have continued to highlight thunder at KPIA
between 01z and 03z...then further southeast to KDEC/KCMI between
03z and 06z. Forecast soundings suggest a period of MVFR ceilings
after FROPA tonight into Sunday morning, and this makes sense
based on satellite imagery/regional obs currently indicating a
band of low clouds immediately behind the line of convection.
Have therefore dropped ceilings to MVFR at KPIA by 06z, then at
KDEC/KCMI by around 10z. The low ceilings will lift, then
gradually scatter Sunday morning. Winds will initially be S/SW at
8-12kt this evening, then will veer to NW after FROPA. NW winds
will increase and gust 15-25kt on Sunday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, Jun 25, 3:30 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
330 PM CDT Sat Jun 25 2022

ILZ027>031-036>038-040>044-047>053-261100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon-
Christian-Macon-
330 PM CDT Sat Jun 25 2022

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

A broken line of thunderstorms is expected to develop along an
advancing cold front across eastern Iowa this afternoon...then spread
into west-central Illinois early this evening. Some of the storms
could become severe...producing damaging wind gusts of around 60mph,
large hail up to quarter-sized, and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6pm and 10pm.

ILZ045-046-054>057-061>063-066-261100-
Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-
Clark-Effingham-
330 PM CDT Sat Jun 25 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

A broken line of thunderstorms will push across east-central Illinois
later this evening. Widespread severe weather is not expected:
however, some of the cells will be capable of producing gusty winds
and downpours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few storms are possible Sunday morning, but severe weather is not
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 8pm and 11pm.

ILZ067-068-071>073-261100-
Jasper-Crawford-Clay-Richland-Lawrence-
330 PM CDT Sat Jun 25 2022

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are possible across southeast Illinois
tonight. These storms are not expected to become severe at this
time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered storms will continue through Sunday afternoon. At this
time, severe weather is not expected with any of these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Barnes

In the hours before

Special weather statement, Jun 25, 7:11 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
711 PM CDT Sat Jun 25 2022

ILZ027-260030-
Knox-
711 PM CDT Sat Jun 25 2022

...Strong thunderstorms will impact portions of northwestern Knox
County through 730 PM CDT...

At 710 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cable to near Denmark. Movement was southeast
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Rio around 730 PM CDT.

This includes Interstate 74 between mile markers 35 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.

&&

LAT...LON 4115 9029 4105 9043 4105 9044 4115 9044
TIME...MOT...LOC 0010Z 308DEG 21KT 4128 9047 4071 9128

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

37
Special weather statement, Jun 25, 7:31 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
731 PM CDT Sat Jun 25 2022

ILZ027-260100-
Knox-
731 PM CDT Sat Jun 25 2022

...Strong thunderstorms will impact portions of northwestern Knox
County through 800 PM CDT...

At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Andover to near Stronghurst. Movement was
southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Oneida and Altona.

This includes Interstate 74 between mile markers 35 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.

&&

LAT...LON 4115 9002 4086 9044 4115 9044
TIME...MOT...LOC 0031Z 305DEG 18KT 4125 9028 4081 9092

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

37
Special weather statement, Jun 25, 7:49 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lincoln IL
749 PM CDT Sat Jun 25 2022

ILZ027>029-260115-
Peoria-Knox-Stark-
749 PM CDT Sat Jun 25 2022

...Strong thunderstorms will impact portions of northern Fulton,
southern Stark, Knox and northwestern Peoria Counties through 815 PM
CDT...

At 749 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Victoria to near Abingdon. Movement was
southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Victoria and La Fayette around 755 PM CDT.
  Toulon, Williamsfield, West Jersey, Elmore and Gilson around 805
  PM CDT.

Other locations in the path of these storms include London Mills,
Wyoming and Maquon.

This includes Interstate 74 between mile markers 45 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Illinois.

&&

LAT...LON 4115 8990 4112 8969 4071 9023 4071 9037
      4085 9045 4085 9044 4093 9044 4115 9013
TIME...MOT...LOC 0049Z 305DEG 30KT 4109 9008 4086 9042

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

37
Special weather statement, Jun 25, 8:20 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
820 PM CDT Sat Jun 25 2022

ILZ027-036-260145-
Knox-Fulton-
820 PM CDT Sat Jun 25 2022

...Strong thunderstorms will impact portions of northwestern Fulton
and southwestern Knox Counties through 845 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Jersey to Prairie City. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  London Mills around 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.

&&

LAT...LON 4079 9044 4085 9034 4057 9018 4051 9042
      4057 9045
TIME...MOT...LOC 0120Z 273DEG 32KT 4106 8994 4062 9050

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:11 PM CDTSpecial Weather StatementILXKnox19 min
Jun 25, 7:31 PM CDTSpecial Weather StatementILXKnox29 min
Jun 25, 7:49 PM CDTSpecial Weather StatementILXKnox, Stark26 min
Jun 25, 8:06 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria39 min
Jun 25, 8:20 PM CDTSpecial Weather StatementILXFulton25 min
Jun 25, 8:27 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon48 min
Jun 25, 9:00 PM CDTSpecial Weather StatementILXChristian, DeWitt, Logan, McLean, Macon, Sangamon30 min
Jun 25, 9:05 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon40 min
Jun 25, 9:15 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford45 min
Jun 25, 9:33 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon27 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXMason26 min
Jun 25, 9:54 PM CDTFlash Flood WarningILXMcLean101 min
Jun 25, 10:15 PM CDTSpecial Weather StatementILXLogan30 min
Jun 25, 10:22 PM CDTSpecial Weather StatementILXChristian38 min
Jun 25, 10:39 PM CDTSpecial Weather StatementILXMacon36 min
Jun 25, 10:46 PM CDTSevere Thunderstorm WarningILXChristian29 min
Jun 25, 11:08 PM CDTSpecial Weather StatementILXMacon37 min
Jun 25, 11:21 PM CDTSpecial Weather StatementILXSangamon24 min
Jun 25, 11:25 PM CDTFlash Flood WarningILXChristian, Morgan, Sangamon3 hr
Jun 25, 11:27 PM CDTSevere Thunderstorm WarningILXSangamon33 min
Jun 25, 11:56 PM CDTSpecial Weather StatementILXChristian34 min
Jun 26, 12:20 AM CDTSpecial Weather StatementILXCumberland, Edgar, Effingham25 min
Jun 26, 12:30 AM CDTSpecial Weather StatementILXCumberland, Edgar, Effingham15 min
Jun 26, 12:48 AM CDTSpecial Weather StatementILXClark, Clay, Cumberland, Effingham, Jasper27 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.